# SDR RAIA00412029

- Difficulty date: December 23, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 20,765 hours, 20,104 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539019E
- Part serial: 95550
- Condition: Failed
- Location: Nr 2
- Part time: 15,371 hours, 15,654 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5539- STL- RT GENERATOR WILL NOT COME ON LINE.  MAINTENANCE REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT.
